Journal of Nonlinear Mathematical Physics

Volume 7, Issue 3, August 2000, Pages 263 - 267

How to Superize Liouville Equation

Authors
Dimitry Leites
Corresponding Author
Dimitry Leites
Received 18 September 1999, Revised 1 March 2000, Accepted 1 April 2000, Available Online 1 August 2000.
DOI
https://doi.org/10.2991/jnmp.2000.7.3.2How to use a DOI?
Abstract

So far, there are described in the literature two ways to superize the Liouville equation: for a scalar field (for N 4) and for a vector-valued field (analogs of the Leznov­ Saveliev equations) for N = 1. Both superizations are performed with the help of Neveu­Schwarz superalgebra. We consider another version of these superLiouville equations based on the Ramond superalgebra, their explicit solutions are given by Ivanov­Krivonos' scheme. Open problems are offered.

Copyright
© 2006, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
7 - 3
Pages
263 - 267
Publication Date
2000/08/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2000.7.3.2How to use a DOI?
Copyright
© 2006, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Dimitry Leites
PY  - 2000
DA  - 2000/08/01
TI  - How to Superize Liouville Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 263
EP  - 267
VL  - 7
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2000.7.3.2
DO  - https://doi.org/10.2991/jnmp.2000.7.3.2
ID  - Leites2000
ER  -